MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-713
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Insufficient Information (4580)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the submission of a revision usage sheet that the patient's left knee was revised.A 7x13 triathlon ts insert was implanted.As reported by the rep: "ts liner swap, patient fell." a 7x13 ts liner was removed.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Additional Manufacturer Narrative
Reported event: an event regarding revision involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised after sustaining a fall.No device-related failures or issues were reported.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
NO 7. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key13765750
Report Number0002249697-2022-00389
Device Sequence Number3822424
Product Code MBH
UDI-Device Identifier07613327027488
UDI-Public07613327027488
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2023
Device Model Number5537-G-713
Device Catalogue Number5537-G-713
Device Lot Number9X8DMT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale
Patient Weight125 KG